MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 8.0MM, HVLP,CUFFED,ET TUBE

Medline Industries, LP MEDLINE; 8.0MM, HVLP,CUFFED,ET TUBE
Catalog Number DYND43080
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they had to put 80+cch2o into the cuff in order to inflate it.
 
Additional Manufacturer Narrative
According to the facility, the patient was intubated without difficulty but in order to get a seal the therapist had to add (b)(6); there was no injury or medical intervention required and the patient has since been extubated.A photo was received for the investigation, and the sample consisted of two photographs of the packaging; the actual sample used in the procedure was not available, and trending found 0 additional reported complaints for this issue for the account in the past 24 months.Due to the actual sample used in the procedure not available, medline was not able to confirm the quality issue with the 8.0mm endotracheal tube, and the cause was documented as sample required to determine cause.This complaint has been provided to the component manufacturing facility for further evaluation, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
8.0MM, HVLP,CUFFED,ET TUBE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50803591
Report Number1417592-2026-43512
Device Sequence Number13399010
Product Code BTR
UDI-Device Identifier30080196726336
UDI-Public30080196726336
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND43080
Device Lot Number59221030404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown